| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following intraocular lens (iol) implantation, there was difficulty with lights, sun.The vision was very blurry, there were lots of halos and consumer also experienced astigmatism.Different eye drops were prescribed.Consumer had glasses with progressive focus, addition of extractive transition, which helped in very lit places.Additional information was requested, but no further information is available.There are two medical device reports associated with this patient.This report is associated with the right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Not enough information was provided by the reporter for further investigation.The indicated company lens is a non-toric lens and does not have a cylinder component for astigmatism.The file will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).